# SDR GLBA97006

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TVC - FLAP DISAGREEMENT AFTER TAKEOFF.  OUTBOARD FLAP SHOWED FIVE DEGREES.  MAINTENANCE CLEANED AND LUBED FLAP TRACKS AND ROLLERS.  (M)
